# SDR DHL2001362029

- Difficulty date: August 12, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 7110 · Engine Cowling System
- Part: Channel
- Condition: Cracked
- Location: T/R Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A4 CHECK NR 2 ENG O/B REVERSER COWL, BUMPER HAT SECTION HAS A CRACK. REMOVED & REPLACED NR 2 ENG O/B REVERSER COWL, BUMPER HAT SECTION IAW A-300-SRM-51-30-30 PAGE 8
